Journal of Applied Probability
- J. Appl. Probab.
- Volume 51, Number 4 (2014), 954-970.
Average optimality for continuous-time Markov decision processes under weak continuity conditions
This paper considers the average optimality for a continuous-time Markov decision process in Borel state and action spaces, and with an arbitrarily unbounded nonnegative cost rate. The existence of a deterministic stationary optimal policy is proved under the conditions that allow the following; the controlled process can be explosive, the transition rates are weakly continuous, and the multifunction defining the admissible action spaces can be neither compact-valued nor upper semicontinuous.
J. Appl. Probab., Volume 51, Number 4 (2014), 954-970.
First available in Project Euclid: 20 January 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 90C40: Markov and semi-Markov decision processes
Secondary: 60J25: Continuous-time Markov processes on general state spaces
Zhang, Yi. Average optimality for continuous-time Markov decision processes under weak continuity conditions. J. Appl. Probab. 51 (2014), no. 4, 954--970. https://projecteuclid.org/euclid.jap/1421763321